RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 2, Pages 169–190 (Mi msb6408)  

This article is cited in 1 scientific paper (total in 1 paper)

Zur Theorie der schlichten konformen Abbildungen

G. M. Golusin


Full text: PDF file (1815 kB)

Bibliographic databases:
Received: 20.09.1934

Citation: G. M. Golusin, “Zur Theorie der schlichten konformen Abbildungen”, Mat. Sb., 42:2 (1935), 169–190

Citation in format AMSBIB
\Bibitem{Gol35}
\by G.~M.~Golusin
\paper Zur Theorie der schlichten konformen Abbildungen
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 2
\pages 169--190
\mathnet{http://mi.mathnet.ru/msb6408}
\zmath{https://zbmath.org/?q=an:0012.40902|61.1152.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6408
  • http://mi.mathnet.ru/eng/msb/v42/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
  • Математическiй сборникъ
    Number of views:
    This page:206
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019